# SDR ASAA2017050520649

- Difficulty date: May 5, 2017
- Submitted: May 8, 2017
- Operation: Air carrier
- Aircraft: N402AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41189
- Aircraft time: 17,860 hours, 5,860 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Grommet
- Part number: 3404069010
- Condition: Worn
- Location: Fire Loop
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE FIRE LOOP MW0326 GROMMET WORN.  ACFT GROUNDED.  REMOVED AND REPLACED THE GROMMET IAW AMM 26-11-02.
